MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955810
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a laparoscopic ventral hernia repair procedure, a ventralight st mesh with echo positioning system was used.During removal of the echo positioning system, the inflation tube was not cut below the anchor following balloon deflation.As a result, the yellow anchor remained attached to the inflation tube and was pulled through the patient¿s abdomen during removal.This caused the yellow anchor to become lodged within the patient¿s anatomy and subsequently detach.The surgeon was unable to locate the anchor and believes it is lodged between the mesh and the peritoneum.The patient will be monitored.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, during a laparoscopic ventral hernia repair procedure, a ventralight st mesh with echo positioning system was used.During removal of the echo positioning system, the inflation tube was not cut below the anchor following balloon deflation.Note, the instructions-for-use, supplied with the device states, "to deflate the echo ps positioning system, release the clamp on the inflation tube, cut the tube as close to the skin as possible, and then discard the excess tub." the echo ps was removed without cutting the inflation tube close to the skin, which led to the reported detachment of the anchor.A review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 240 units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24778742
Report Number1213643-2026-00435
Device Sequence Number9935362
Product Code FTL
UDI-Device Identifier00801741031786
UDI-Public(01)00801741031786(11)241101(17)261028(10)HUJX2058
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5955810
Device Lot NumberHUJX2058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown